BibTeX record journals/itc/HakamipourMN11

download as .bib file

@article{DBLP:journals/itc/HakamipourMN11,
  author    = {Nooshin Hakamipour and
               Adel Mohammadpour and
               Saralees Nadarajah},
  title     = {Extremes of a bivariate Pareto Distribution},
  journal   = {{ITC}},
  volume    = {40},
  number    = {1},
  pages     = {83--87},
  year      = {2011},
  url       = {https://doi.org/10.5755/j01.itc.40.1.195},
  doi       = {10.5755/j01.itc.40.1.195},
  timestamp = {Sat, 27 May 2017 14:25:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/itc/HakamipourMN11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics